# SDR CA120906009

- Difficulty date: June 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206L-4
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 206040387101
- Condition: Cracked
- Location: Tail Rotor
- Part time: 9,678 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MECHANIC DISCOVERED A CRACKED AFT ADAPTER ON A NR 4 T/R DRIVESHAFT ASSY.  CRACK IS VISIBLE FROM RIVET TO INBD END.
